# SDR P5CA9500294

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 2040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK IN SUPPORT ANGLE FLOOR PANEL BS 2040 RBL 20 TO RBL 40.  REPAIRED PER BOEING SRM 51-40-03, FIG 2.
